# SDR CALA2016042500247

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 10,599 hours, 1,241 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 400 ATTEMPTED TO START APU 10 HRS INTO FLIGHT.  APU WOULD NOT START.  APU HANGS BETWEEN 30-50%, 3 ATTEMPTS ALL FAIL.  APU MX MSG NR 49-10291 NOT ACTIVE.  PERFORMED ASSOCIATED  FIM TASK VISUALLY INSPECTION APU, NO LEAKS NOTED.  SERVICED APU WITH 1QT OIL. APU STARTS & OPERATES NORMAL ON GND.
